# SDR DXTA200601235

- Difficulty date: February 8, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N358QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600455
- Aircraft time: 7,298 hours, 5,949 cycles
- Engine: Pwa JT15D5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 99120152
- Condition: Bypassing
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN FLT, RT FUEL FILTER BYPASS CAME ON. LT FUEL FILTER BYPASS CAME ON APPROX 2 MIN`S LATER.  INTERMITTENT UNTIL FL300, STAYED ON UNTIL PARKING & SHUTDOWN.  LT BOOST PUMP ANNUNCIATED SHORT FINAL.  (M2B) - TOOK FUEL SENDER FROM LT & RT WING SUMP & FUEL FILTER DRAIN FOR ANALYSIS. DRAINED & SUMPED ALL FUEL FROM BOTH TANKS & REPLACED BOTH AIRFRAME FUEL FILTERS & BOTH ENG FILTERS IAW MM 28-00-02, 28-21-05 & PWA MM 73-10-02. INSPECTED INSIDE BOTH FUEL TANKS & FOUND NO DEBRIS OR ON FUEL FILTERS. PUMPED FRESH FUEL INTO TANKS. GROUND RAN BOTH ENG`S, NO DEFECTS IN FUEL SYS OR LEAKS AT FILTERS OR FUEL TANK ACCESS PANELS IAW MM 28-10-00. ALSO VISUALLY VERFIIED PROPER PLACARDS TO BE INSTALLED AT A/C FUELING POINTS.
